# SDR DXTA2010071404153

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 3,680 hours, 2,596 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Underserviced
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY.  INSPECTED BRAKE SYS AND TAXIED ACFT.  COULD NOT DUPLICATE THE SPONGY BRAKES.  INSPECTED ALL 4 BRAKE MASTER CYLINDERS AND FOUND ALL 4 NEEDED SERVICE, SERVICED ALL 4 BRAKE MASTER CYLINDER TO FILL IAW MM 32-40-00-301. TAXIED ACFT AGAIN, BRAKE SYS OPS CHECKED GOOD.
